# SDR CHQ00028

- Difficulty date: October 8, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145
- Aircraft serial: 145128
- Aircraft time: 5,875 hours, 3,981 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SIDE SQUEALS BADLY.
